October 11, 2013

Sexy and I know it

So I'm getting all my meds switched up again. I'm starting a couple of different ones, so I have to stagger when I start taking everything, in case I have a reaction to something. Last night I started a new one, and it's for nerve pain, and it's like MAGIC. I slept ALL NIGHT without waking up. That hasn't happened in over ten years.

Meanwhile, I stopped taking Tecfidera, because the side effects were getting worse and worse. I'm going to try copaxone, which is a daily injection, and we'll see how that goes.

I'm also getting some new something that's supposed to make me less tired, because I have to have a nap every day. Or two. It's pretty pathetic. I'm like an infant, and can only be happy and function for 6 hours or less per day, and that's not in 6 hours in a row.

- - - -

The weather has been crazy around here. It's wet and freezing. I got out our big jackets (which is to say, they're warm AND waterproof), and they didn't quite fit, so we went to get new ones. Everyone was excited to have a new coat. I was not excited to get people new coats, because they cost a lot of money... and I got the cheap ones.

- - - -

Thaddeus and I went to the dentist today. He had to get a tooth pulled, because his adult tooth is coming in, but his baby tooth was NOT coming out. So it got pulled.

I also had some work done today. My back teeth have been hurting, but there's nothing wrong with them, so I get to get a night guard, because apparently, I grind my teeth at night. Sexy, I know.

3 comments:

  1. Can I ask what your side effects were? I'm on Rebif now, but the shots are getting VERY old so we're researching oral meds and I'm leaning towards Tecfidera.

    ReplyDelete
    Replies
    1. So, at first, the side effects weren't bad, but like I said, they got worse and worse the longer I was on it. (And I've only been on the Tecifidera a few months.) Anyways, three hours On. The. Dot. after I took a dose, I would have the flushing/itching going on. I looked like a lobster, it was so bad. And it made my chest really tight, and I would get nauseated and light headed. Plus, it was REALLY hard on my stomach. I tried taking it with food, but it didn't help me. :(

      Delete
  2. Oh goodness! I actually need naps, but that's because I'm old and sometimes just lazy, but you certainly have good reason for needing naps. Hang in there. I sometimes wonder about these challenges we have to endure. I mean 'What the Heck?'

    ReplyDelete